Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the exact solution of the multi-period portfolio choice problem for an exponential utility under return predictability
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.ORCID-id: 0000-0001-7855-8221
Rekke forfattare: 32015 (engelsk)Inngår i: European Journal of Operational Research, ISSN 0377-2217, E-ISSN 1872-6860, Vol. 246, nr 2, s. 528-542Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper we derive the exact solution of the multi-period portfolio choice problem for an exponential utility function under return predictability. It is assumed that the asset returns depend on predictable variables and that the joint random process of the asset returns and the predictable variables follow a vector autoregressive process. We prove that the optimal portfolio weights depend on the covariance matrices of the next two periods and the conditional mean vector of the next period. The case without predictable variables and the case of independent asset returns are partial cases of our solution. Furthermore, we provide an exhaustive empirical study where the cumulative empirical distribution function of the investor's wealth is calculated using the exact solution. It is compared with the investment strategy obtained under the additional assumption that the asset returns are independently distributed.

sted, utgiver, år, opplag, sider
2015. Vol. 246, nr 2, s. 528-542
Emneord [en]
Multi-period asset allocation, Expected utility optimization, Exponential utility function, Return predictability
HSV kategori
Identifikatorer
URN: urn:nbn:se:su:diva-119274DOI: 10.1016/j.ejor.2015.04.039ISI: 000357348600016OAI: oai:DiVA.org:su-119274DiVA, id: diva2:844380
Tilgjengelig fra: 2015-08-05 Laget: 2015-08-03 Sist oppdatert: 2020-03-05bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Bodnar, Taras
Av organisasjonen
I samme tidsskrift
European Journal of Operational Research

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 95 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf